# SDR CA970922015

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D9A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Indicator
- Part number: 106079113
- Condition: Inoperative
- Location: Te Flaps
- Component: Boeing, 106079113
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF UNABLE TO RETRACT FLAPS OR OTHER LEADING EDGE DEVICES. UNABLE TO EXTEND BY NORMAL MEANS. USED ALTERNATE FLAP EXTENSION, AIRCRAFT RETURNED. REPLACED TRAILING EDGE FLAP POSITION INDICATOR.
